On the discretization of Laine equations


ZHELTUKHIN K. , ZHELTUKHİNA N.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.25, no.1, pp.166-177, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Page Numbers: pp.166-177

Abstract

We consider the discretization of Darboux integrable equations. For each of the integrals of a Laine equation we constructed either a semi-discrete equation which has that integral as an n-integral, or we proved that such an equation does not exist. It is also shown that all constructed semi-discrete equations are Darboux integrable.